MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8.5" (22 CM) APPX 1.0 ML, EXT SET W/MICROCLAVE CLEAR, CHEMOLOCK PORT, SPIROS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8.5" (22 CM) APPX 1.0 ML, EXT SET W/MICROCLAVE CLEAR, CHEMOLOCK PORT, SPIROS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number CL3931
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.If additional information becomes available a supplemental report will be submitted.
 
Event or Problem Description
A medsun mandatory medwatch report was received that stated ¿the rn connected a chemotherapy line to a patient, and line was flushed manually.Rn tightened all the connections and the line was double checked prior to starting chemotherapy.Immediately upon starting the chemotherapy, the patient reported feeling moisture.There was a leak on the iv microclave clear with chemolock connector.¿ the event occurred on an unspecified day in (b)(6) 2020 and happened in the patient¿s room of the hospital.There was patient involvement, however, no report of adverse event.
 
Additional Manufacturer Narrative
The device history review for lot number 4172961 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
8.5" (22 CM) APPX 1.0 ML, EXT SET W/MICROCLAVE CLEAR, CHEMOLOCK PORT, SPIROS
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10454799
Report Number9617594-2020-00346
Device Sequence Number3524851
Product Code FPA
UDI-Device Identifier00887709077201
UDI-Public(01)00887709077201(17)240701(10)4172961
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model NumberCL3931
Device Catalogue NumberCL3931
Device Lot Number4172961
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY DRUG, MFR UNK; UNSPECIFIED CHEMOTHERAPY DRUG, MFR UNK
Patient Age62 YR
Patient Weight93